# SDR 2000ZZZX111

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81RD
- Make and model: Cessna 421C
- Aircraft serial: 421C0291
- System (JASC): 2140 · Heating System
- Part: Capacitor
- Part number: 57D27
- Condition: Failed
- Location: Heater
- Component: Electrosys, FR88D812EL
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSTALLATION OF FACTORY REBUILT COMBUSTION HEATER ASSEMBLY, ATTEMPTED OPERATIONAL CHECK OF HEATER.  ATTEMPTED TO ENERGIZE HEATER IGNITION CIRCUIT RESULTED IN IMMEDIATE TRIP OF HEATER CIRCUIT BREAKER.  FOUND CAPACITOR SHORTED. PART TOTAL TIME UNKNOWN.  TIME SINCE FACTORY REBUILD:  ZERO.
